Alert archive / Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 239, NWS Blacksburg, VA

June 26, 20085 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 26, 2008, 5:30 PM EDT for 5 counties in Virginia. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 5:30 PM EDT (21:30 UTC)
Expired
Jun 26, 2008, 6:30 PM EDT
In force
60 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Bedford County, VA, Botetourt County, VA, City of Roanoke, VA, Franklin County, VA, Roanoke County, VA

The radar

The Roanoke radar (KFCX), 58 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:20 PM EDTTSTM WND DMGPenhook, VATREES DOWN NEAR TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 262130
SVRRNK
VAC019-023-067-161-515-770-262230-
/O.NEW.KRNK.SV.W.0239.080626T2130Z-080626T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
530 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN WEST CENTRAL VIRGINIA
  CITY OF ROANOKE IN WEST CENTRAL VIRGINIA
  CITY OF BEDFORD IN SOUTH CENTRAL VIRGINIA
  SOUTHERN BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA
  EASTERN ROANOKE COUNTY IN WEST CENTRAL VIRGINIA
  BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 630 PM EDT.

* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAYMANTOWN...OR NEAR STEWARTSVILLE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAYMANTOWN...
  STEWARTSVILLE...
  MONTVALE...
  THAXTON...
  AND BEDFORD CITY.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3752 7934 3704 7958 3703 7960 3701 7960
      3683 7968 3683 8007 3753 7996
TIME...MOT...LOC 2130Z 266DEG 21KT 3732 7983

$$
3 follow-up statements
000 
WWUS51 KRNK 262153
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
554 PM EDT THU JUN 26 2008

VAC019-023-067-515-262230-
/O.CON.KRNK.SV.W.0239.000000T0000Z-080626T2230Z/
FRANKLIN VA-CITY OF BEDFORD VA-BOTETOURT VA-BEDFORD VA-
554 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR THE CITY OF BEDFORD... BEDFORD...SOUTHEASTERN BOTETOURT AND
FRANKLIN COUNTIES...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF D-DAY MEMORIAL...OR 6 MILES NORTH OF
MONETA...MOVING EAST AT 23 MPH.

LOCATIONS IMPACTED INCLUDE...
  THAXTON...
  AND THE D-DAY MEMORIAL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3752 7934 3704 7958 3703 7960 3683 7968
      3683 8006 3686 8007 3722 7988 3722 7985
      3726 7985 3746 7974
TIME...MOT...LOC 2154Z 276DEG 20KT 3727 7959

$$

AMS
000 
WWUS51 KRNK 262208
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
609 PM EDT THU JUN 26 2008

VAC023-262219-
/O.CAN.KRNK.SV.W.0239.000000T0000Z-080626T2230Z/
BOTETOURT VA-
609 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOTETOURT COUNTY
IS CANCELLED...

LAT...LON 3752 7934 3704 7958 3704 7959 3699 7962
      3683 7968 3683 7982 3726 7966 3750 7949
TIME...MOT...LOC 2209Z 270DEG 18KT 3727 7950

$$

VAC019-067-515-262230-
/O.CON.KRNK.SV.W.0239.000000T0000Z-080626T2230Z/
FRANKLIN VA-CITY OF BEDFORD VA-BEDFORD VA-
609 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR THE CITY OF BEDFORD... CENTRAL BEDFORD AND EASTERN FRANKLIN
COUNTIES...

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR D-DAY MEMORIAL...OR NEAR BEDFORD CITY...MOVING EAST AT
20 MPH.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3752 7934 3704 7958 3704 7959 3699 7962
      3683 7968 3683 7982 3726 7966 3750 7949
TIME...MOT...LOC 2209Z 270DEG 18KT 3727 7950

$$

AMS
000 
WWUS51 KRNK 262228
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT THU JUN 26 2008

VAC019-067-515-262239-
/O.EXP.KRNK.SV.W.0239.000000T0000Z-080626T2230Z/
FRANKLIN VA-CITY OF BEDFORD VA-BEDFORD VA-
629 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF BEDFORD...CENTRAL
BEDFORD AND EASTERN FRANKLIN COUNTIES EXPIRES AT 630 PM EDT...

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL LAW
ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO
THE NATIONAL WEATHER SERVICE OFFICE IN BLACKSBURG.

LAT...LON 3752 7934 3704 7958 3704 7959 3699 7962
      3683 7968 3683 7982 3726 7966 3750 7949
TIME...MOT...LOC 2229Z 270DEG 18KT 3727 7937

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:01 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 26, 3:01 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
301 PM EDT THU JUN 26 2008

.SYNOPSIS...
HIGH PRESSURE OVER THE SOUTHEAST WILL BRING HOT AND MORE HUMID
WEATHER INTO THE AREA THROUGH FRIDAY WITH ISOLATED TO SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A BETTER CHANCE
OF THUNDERSTORMS ARRIVES WITH A FRONT THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST MESOANALYSIS SHOWS LIGHT SOUTHWEST FLOW AND CONVERGENCE
INTO THE NC MOUNTAINS AND ACROSS THE OHIO VALLEY. THUNDERSTORMS
ARE FIRING ALONG AND LEE OF THE THE RIDGES ATTM...AND THROUGH
EARLY EVENING...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
THE WESTERN HALF OF THE FORECAST. WESTERLY FLOW AND SOME DRYING
SHOULD INHIBIT STORMS FROM DRIFTING TO FAR EAST OF THE MOUNTAINS
BY THIS EVENING. THE TEMP/DEWPOINT DEPRESSION OUT EAST WILL BE A
FACTOR IF STORMS DECIDE TO FIRE UP OUT THAT WAY...LEADING TO
POTENTIAL DOWNBURST THREAT.

THE OVERNIGHT WILL BE MAINLY QUIET...AS MODELS TAKE AN MCV FROM
NRN IND INTO PA AND WEAKEN IT. CORFIDI VECTORS STEER THE
CONVECTION SOUTHEAST TOWARD OUR WV COUNTIES OVERNIGHT SO LEFT A
SLIGHT CHANCE TO LOW CHANCE POP FROM SE WV TO NW NC.
&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
LITTLE CHANGE EXPECTED FOR THE PERIOD FRIDAY THRU SATURDAY OTHER
THAN A SLOWLY INCREASING CHANCE OF CONVECTION. STRONG WAVE
DROPPING OUT OF SOUTHERN CANADA FRIDAY NIGHT WILL END UP PUSHING
HEIGHTS DOWN A BIT OVER THE OHIO VALLEY FOR SATURDAY...INCREASING
MOISTR SOUTHWEST FLOW...AND PROVIDING BETTER SUPPORT FOR STORMS.
BY SUNDAY...THE FAVORED 00Z ECMWF TAKES THE CLOSED LOW INTO THE
GREAT LAKES...AND KEEPS THE MAIN FRONT OVER THE OHI VALLEY WITH
LEE TROUGH IN THE PIEDMONT. SUNDAY SHOULD BE SIMILAR TO SATURDAY
IN TERMS OF THUNDERSTORM COVERAGE...BUT MAY HAVE MORE CLOUDS
KEEPING HIGHS DOWN A COUPLE DEGREES FROM SAT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE FRONT SHOULD BE SOUTHEAST OF THE FORECAST AREA MONDAY WITH
UPPER SHORTWAVES ROTATING AROUND THE LOW OVER ONTARIO...KEEPING
THREAT OF MAINLY AFTERNOON/EVENING CONVECTION GOING INTO TUESDAY.
BY WED...HIGH PRESSURE SHOULD BE INTO THE OHIO/TN VALLEYS WITH
DEEP MOISTURE WELL OFF THE COAST...SO DRIER AND LESS HUMID WX
EXPECTED FOR MIDWEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
MOISTURE WILL STEADILY INCREASE INTO THE AREA THE NEXT SEVERAL
DAYS. THIS WILL LEAD TO AN INCREASE IN THUNDERSTORM ACTIVITY...
ESPECIALLY DURNING THE AFTERNOON AND EVENING HOURS.  COVERAGE
TODAY AND FRIDAY WILL BE ISOLATED TO SCATTERED AND MAINLY CONFINED
TO THE MOUNTAINS.  PRECIPITATION CHANCES WILL INCREASE ACROSS THE
ENTIRE AREA SATURDAY THROUGH MONDAY AS A COLD FRONT APPROACHES...
AND THEN PASSES ACROSS THE AREA.

LCL IFR CONDITIONS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS
ALONG WITH VARIABLE ERRATIC WIND GUSTS. AWAY FROM THUNDERSTORMS
CONDITIONS ARE EXPECTED TO REMAIN VFR. SOME MVFR FOG IS POSSIBLE
EACH MORNING...BUT IT SHOULD DISSIPATE QUICKLY AFTER SUNRISE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...JS/WP
LONG TERM...WP
AVIATION...PM
Hazardous weather outlook, Jun 26, 6:48 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
648 AM EDT THU JUN 26 2008

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-271100-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
648 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN APPROACHING COLD FRONT WILL BRING THE THREAT OF STRONG TO
POSSIBLY SEVERE THUNDERSTORMS TO THE AREA SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT MAY BE
NEEDED THIS WEEKEND.

In the hours before

Local storm report, Jun 26, 3:47 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             PEARISBURG              37.32N 80.73W
06/26/2008  E0.75 INCH       GILES              VA   TRAINED SPOTTER

&&

TW
Local storm report, Jun 26, 3:50 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             PEARISBURG              37.32N 80.73W
06/26/2008  E0.88 INCH       GILES              VA   PUBLIC

&&

KM
Local storm report, Jun 26, 4:03 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
403 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     PEMBROKE                37.32N 80.64W
06/26/2008                   GILES              VA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. POSSIBLE MICROBURST. 3/4 INCH HAIL.

&&

KM
Special weather statement, Jun 26, 4:08 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
408 PM EDT THU JUN 26 2008

VAZ012>014-017-022-033-262115-
WYTHE VA-FLOYD VA-FRANKLIN VA-PULASKI VA-MONTGOMERY VA-ROANOKE VA-
408 PM EDT THU JUN 26 2008

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES WEST OF RADFORD...MOVING EAST AT 18 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...RADFORD...FAIRLAWN AT 415 PM
EDT...WALTON AT 420 PM EDT...COPPER VALLEY AT 425 PM EDT...MERRIMAC
AT 435 PM EDT...CHRISTIANSBURG AT 440 PM EDT...AND PILOT AT 450 PM
EDT.

WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.
Special weather statement, Jun 26, 4:36 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
436 PM EDT THU JUN 26 2008

VAZ007-262130-
TAZEWELL VA-
436 PM EDT THU JUN 26 2008

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RICHLANDS...OR ABOUT 6 MILES
SOUTHWEST OF RAVEN...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORM
WILL BE NEAR...RAVEN AT 455 PM EDT...GLEN BURKE AT 500 PM EDT...
RICHLANDS AT 505 PM EDT...RICHLANDS AT 510 PM EDT...CLAYPOOL HILL...
CEDAR BLUFF AT 515 PM EDT...BANDY AT 525 PM EDT...

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

KK
Local storm report, Jun 26, 5:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
503 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     FOSCOE                  36.17N 81.77W
06/26/2008                   WATAUGA            NC   TRAINED SPOTTER

            ROW OF SMALL TREES DOWN NEAR INTERSECTION OF HWY 105 AND
            CLARKS CREEK ROAD.

&&

SK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Tazewell64 min
Jun 26, 3:38 PM EDTSevere Thunderstorm WarningRNKBland, Craig, Giles, Montgomery, Pulaski67 min
Jun 26, 4:12 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery, Pulaski, Roanoke, City of Radford48 min
Jun 26, 4:34 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Montgomery, Roanoke, City of Roanoke and 1 more56 min
Jun 26, 4:42 PM EDTSevere Thunderstorm WarningRNKCarroll, Patrick46 min
Jun 26, 5:25 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Patrick80 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Franklin, Pittsylvania54 min
Jun 26, 6:27 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville78 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningRNKCampbell, Halifax, Pittsylvania54 min
Jun 26, 7:08 PM EDTSevere Thunderstorm WarningRNKCarroll, Montgomery, Pulaski, Wythe53 min
Jun 26, 7:35 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax55 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.